# SDR DXTA2022080267290

- Difficulty date: August 2, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 5,497 hours, 3,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: 741131170
- Part serial: NA
- Condition: Defective
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE WILL NOT MOVE IN ORDER TO LATCH DOOR. NEITHER INSIDE OR OUTSIDE HANDLES WORK.//CORRECITVE ACTION//REMOVED AND REPLACED FORWARD LOWER LATCH/LOCK ASSEMBLY. PN: 7411311-70. REF CE680A MM 52-10-09. DOOR OPS CHECK GOOD.
